# SDR EE4Y2025030721915

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Skin Panel
- Condition: Scratched
- Location: Zone 200
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, SCRATCHES WERE FOUND ON THE EXTERNAL SKIN PANEL OF THE CENTER FUSELAGE II, AFT PLUG, LOCATED BETWEEN FR67 AND FR72, BETWEEN STR 01 LH AND STR 01 RH, THE DAMAGE WAS CORRECTED IN ACCORDANCE WITH THE REPAIR INSTRUCTIONS OUTLINED IN ETD2025-190-900264 AND THE COOPESA ENGINEERING ORDER COO-EO-2025-21591-R00.
